# SDR 9503049180

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING DTW-PIT TAKEOFF ROLL, FORWARD CARGO DOOR WARNING ILLUMINATED AT APPROXIMATELY 20 KNOTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  THE SWITCH WAS CLEANED AND THE DOOR CYCLED.  CHECKED OK.
